# SDR CALA2023062101964

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 143T501931
- Condition: Corroded
- Location: Sta 527-544
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 FWD CGO BTW STA 527 - STA 544 UNDER GR PDU INTERNAL 2EA WEB SUPPORT BEAM FOUND CORROSION TRANSFER REF HXWO 1858981 AND ORIGINATED BY EMP V896375 FWD CARGO STA524-541 RBL33.08 FLOOR SUPPORT BEAM REPLACED WORK ACCOMPLISHED BY MECHANIC V897467 INSPECTED BY V896375 AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 18 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
